Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Bleeding four months after LEEP
An_251567 posted:
About four months ago I had a LEEP done to remove severe dysplasia from my cervix. Everything went well and I am suspose to return in six month for another PAP. I have also been on birthcontrol for the past 7 months. Recently I moved to another state and when I had my birthcontrol refilled they gave me another brand. I double checked and made sure the active ingredients were the same so I wasnt concerned. I had my period as scheduled; however, it was lighter than usual, still wasnt concerned because since being on birthcontrol my periods have been very light. This was actually one reason for starting on birthcontrol because I was having bad PMS and very heavy periods with cramping. What I am worried about now is that about 3 days after my period ended I started bleeding again. This time heavier than normal, it is becoming increasingly heavier and so far has lasted 7 days with no signs of slacking off. Because I have recently moved, I have not yet found a OBGYN. I did have a family member recommend one and plan on scheduling an appointment next week. Getting increasingly concerned??

Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.